# SDR CA150105011

- Difficulty date: January 5, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 11,116 hours
- Engine: Pwa PT642A
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 10113000195
- Condition: Cracked
- Location: Rt Aileron
- Part time: 11,116 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE 2 INSPECTIONS, ON THE RT AILERON CENTRE HINGE CUT-OUT, THE I/B LEADING EDGE RIB ASSY, FOUND CRACK RADIATING FROM RIVET.
